# SDR ASAA2022061238634

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 51,589 hours, 15,307 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fcu
- Part number: 3966081
- Part serial: 2397
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 52,563 hours, 16,578 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FOR TAKEOFF VERY LOUD AIR RUSHING SOUND AFTER ADVANCING #1 THRUST LEVER PAST 25% N1. ALL C/B'S CHECKED IN. GROUNDED - YES. REMOVED AND REPLACED L/H FLOW CONTROL AND SHUTOFF VALVE IN REF TO B737-800 AMM 21-51-01. RAN ENGINES WITH NO ABNORMAL NOISES.
